# SDR FDEA201612104374

- Difficulty date: December 10, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 43,172 hours, 22,272 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B361600000
- Condition: Abnormal
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOOR PANEL 231QG HAS CRACK.  FABRICATED FLOOR PANEL 231QG ON T16/1245253 IAW SRZ-25-005.  CLASSIFIED AS CAT"A" MAJOR REPAIR.
